# SDR SWIA200819892

- Difficulty date: July 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 7,987 hours, 5,094 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, RECEIVED A "GEAR DISAGREE" WARNING MESSAGE.  (FLIGHT NR 6331)  REPAIRED A PIN ON THE LANDING GEAR SELECTOR VALVE CONNECTOR.  OPS CHECK GOOD IAW AMM 32-30-00.
